How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Consistent diahoeara, swollen ankles, kaleadospoke eyes,

Customer Question

Consistent diahoeara, swollen ankles, kaleadospoke eyes, slight nausea
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Bob replied 1 year ago.

Hi Nicola. How long have you been feeling ill?

Customer: replied 1 year ago.
I can't remember when I had a normal stool but the swollen ankles and kaleidoscope eyes thing has started in the last couple of days.
Expert:  Dr. Bob replied 1 year ago.

Can you describe what you mean by "kaleidoscope eyes"?

Customer: replied 1 year ago.
Bright flashing circular, multicoloured lights that usually relate to dehydration but I have been drinking a lot of water. My head is fragile but doesn't hurt.
Customer: replied 1 year ago.
Not paying any more, it's taken me a lot to even ask and I haven't had an answer yet so, slightly insulting to have pop ups begging for more money... I am doing it this way because both my parents have died recently and I am still inquiring...
Expert:  Dr. Bob replied 1 year ago.

These visual disturbances, along with the other symptoms, may indicate a very serious condition such as severe liver disease, renal failure or heart failure. I would suggest you get in to see your GP right away or go to a local urgent care clinic for prompt evaluation, testing and treatment. You may have an imbalance in your bloodstream that needs correcting. No matter the cause, you can get the care you need to start feeling beter.

Customer: replied 1 year ago.
I hope you are ashamed of yourselves. From the UK and auditing this sham, I've not seen such, I am lost for words.Perfect forum for raising money for terrorists.
Expert:  Dr. Bob replied 1 year ago.

You definitely have an imbalance. Please see your family doctor right away.

Expert:  Dr. SH replied 1 year ago.

Would you like me to help you out with your concerns?

Please let me know.